# SDR WTAA960015

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120058
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Actuator
- Part number: 12038650001
- Condition: Froze Up
- Location: Horiz Stab
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FAT - ELEVATOR TRIM REPORTED INOPERATIVE 'FROZEN' AT ALTITUDE.  SYSTEM OPERATION REPORTED NORMAL AT LOWER ALTITUDES.  MAINTENANCE REMOVED AND REPLACED LEFT AND RT ELEVATOR TRIM ACTUATORS DUE TO WATER INGRESS, CAUSING UNITS TO FREEZE AT ALTITUDE.  OPERATIONAL CHECK OF ELEVATOR TRIM SYSTEM GOOD.  TEST AIRCRAFT RETURNED TO SERVICE.  (M)
